# SDR USAA2013013000005

- Difficulty date: January 6, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 40,905 hours, 14,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53480048202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON CENTER FITTING OF L2 DOOR WAY AT FR67+16 INCHES, S23L.  REPLACED CENTER FITTING OF L2 DOOR WAY AT FR67+16 INCHES, S23L IAW A321 SRM 51-72-11 & AIRBUS DRAWING D53480505.
